# SDR GTIA020773

- Difficulty date: May 31, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LOWER SURFACE MLG STRAP HAS CRACK.  PERFORMED HFEC INSPECTION OF SUSPECTED CRACKED HOLES IN STRAP AND LOWE WING SKIN PLANK.  REPAIR DAMAGED AREA IAW MD80 SRM 57-03 AND SPIRIT AIRLINE DRAWING NR 57300206-1.  (M)
